Q. My vagina is always itchy after a period. What should I do?

Answered by
Dr. Garima Sawhney
and medically reviewed by iCliniq medical review team.

Hello doctor,

I usually have a slight on and off vaginal itching after my periods, for which I consulted a doctor. She advised me to take two tablets of Candiforce 200 and it stopped. However, these days I still have light vaginal itching on and off. My period date is on the 28th. Kindly help as I am worried.

Do you have a question on Vaginal Itching or Menstrual Cycle?

Ask a Doctor Now

Dr. Garima Sawhney

M.B.B.S , M.S (OBGY
Obstetrics And Gynaecology

Hello,

Welcome to icliniq.com.

  • I suggest you do a high vaginal swab (HVS) to rule out any infection as it will also tell you which medicines will suit you.

Follow up with the report.

For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

Will it be painful?

Dr. Garima Sawhney

M.B.B.S , M.S (OBGY
Obstetrics And Gynaecology

Hello,

Welcome back to icliniq.com.

  • It does not cause any pain or discomfort and can be done in a minute's time.

Regards.

For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

Also Read Answers From:

Related Questions & Answers


May I know the treatment for vaginal infection?

Query: Hi doctor, I have got some vaginal infection. I feel itching, burning and some kind of cut and marks on my vagina. I would like to know the treatment for this. Please help.  Read Full >>


Dr. Neha Singh Rathod
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Please get yourself checked by a gynecologist internally. Also, get a vaginal swab test done. I suggest you apply the Candid B cream (Clotrimazole and Beclomethasone dipropionate) locally till then. Please consult your doctor, discuss with him or her and take the medicin...  Read Full

Why am I having frequent yellow-green vaginal discharge?

Query: Hello doctor, I have been suffering from yellowish green vagina discharge. I have been to several doctors and they have done urine tests, vaginal swab. But nothing helped and have been given medication for a bacterial infection, yeast infection. The symptoms just keep coming back. I will attach a p...  Read Full >>


Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Your urinalysis and vaginal swab tests were normal or not? You have received medications for bacterial infection but it keeps coming back. One thing that I want to tell you is that in normal females few have high vaginal secretions. It is sometimes by genetics or otherw...  Read Full

Having PCOS, How to regularize the menstrual cycle?

Query: Hi doctor, I am 23 years old. I am really worried and fed up with my fat thighs and hips. As I am suffering from polycystic ovarian syndrome and I used to miss my menses. Now, my menstruation is regular. But, whenever I skip physical exercise I am sure that I will miss my menses. I think these all...  Read Full >>


Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. As you are a case of PCOS (polycystic ovarian syndrome), which brings obesity and insulin resistance along with it. Consult a doctor for medical advice to lose weight and improve insulin resistance to allow regular menses to occur. Also it is important to maintain hea...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: